# SDR AALA202304062954

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 69,359 hours, 32,195 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: NSA932843AA01
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM FUEL RIGHT TANK PUMP 1 LOW PRESSURE. MAINTENANCE REPLACED FUEL LOW PRESSURE RELAY 18QA PER TSM 28-21-00-810-802-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
